# SDR TWAA9907603

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND EGRESS LIGHT SEGEMENT BROKEN.  REPLACED LIGHT SEGMENT.  CC-02D 12-15-98  MCI.
